MathSciNet Relay Station
MathSciNet bibliographic data
MR1141456 11G18 (14G20 14G35)
Boutot, J.-F.; Carayol, H. Uniformisation $p$-adique des courbes de Shimura: les théorèmes de Čerednik et de Drinfelʹd. (French) [$p$-adic uniformization of Shimura curves: the theorems of Cherednik and Drinfelʹd] Courbes modulaires et courbes de Shimura (Orsay, 1987/1988). Astérisque No. 196-197 (1991), 7, 45–158 (1992).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement